How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8703
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I have sort of a strange question. I'm in pain management

Customer Question

Hi - I have sort of a strange question.
I'm in pain management for chronic pain from what looks to be mastocytosis (I have one more test I need to get done to officially confirm that's what's going on). I've been in pain management for almost 2 years.
I was previously on 150 mg a day of Oxycodone; then I was on 4 tabs of 30 mg morphine sulfate ER and 120 mg of Oxycodone for breakthrough pain. Today was a little unusual - I didn't have any need for the oxycodone because my pain was ok. Normally, I keep track of what meds I've taken very closely every day, but today was way more chaotic than usual and I didn't do that. Even though it's still possible I just took 4 tabs of 30 mg morphine, I'm worried I may have taken 5 or 6 without realizing it (6 would be the absolute max - and I doubt I took 6).
I looked online to see the conversion from Oxycodone to Morphine Sulfate ER, and I'm under the impression with my tolerance level I'm well within the 'ok' if I accidentally took even 6 morphine tablets. Also, I don't feel strange, woozy, tired, funny - at ALL. BUT since my pain Doctor is out of town on vacation until the end of next week, I just wanted to make sure that I don't have anything to be concerned about. I'm hoping you can get me to stop worrying, and just pay close attention tomorrow!
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. SH replied 5 months ago.

Thank you for your question.

You should be fine.

I would not worry too much.

A few more morphine tablets will not harm you.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Expert:  Dr. SH replied 5 months ago.

This session is open for any further questions.
Please rate me by clicking on one of the rating options as that is the only way I am paid here by the website.
Regards

Related Medical Questions